# SDR ASAA1057922

- Difficulty date: June 11, 2010
- Submitted: June 16, 2010
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 13,923 hours, 4,409 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Linkage
- Part number: 212A112517
- Condition: Out Of Adjust
- Location: Rt Ram Air Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT RAM AIR DEFLECTOR DOOR FOUND OUT OF RIG WILL NOT LOCK OPEN.  ADJUSTED RT RAM AIR INLET DOOR LINKAGE REF M/M 21 55 22 400 803 RIG IS NOW GOOD DOOR LOCKS OUT CORRECTLY REF M/M 21 51 22 400 803.  PACK/ZONE TEMP CONTROLLER BITE CK GOOD REF M/M 21 61 00 700 806 002.
